# SDR F3LA2024053100082

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 07286
- Aircraft time: 25,087 hours, 10,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: L1 Door Slide
- Part time: 13,360 hours, 2,455 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE ALLOCATION HEAVY SERVICE CHECK,  L1 DOOR FAILED EPSU TEST.  REMOVED AND REPLACED LEFT ESCAPE SLIDE RAFT PACK ASSEMBLY IN REF AMM 25-62-44-000-012-A AND AMM 25-02-44-400-007-A T/W F9TAB11300C DD 12/2024. OPS CHECK GOOD. OK FOR SERVICE.
